Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Apr, 1959, Volume 27, Issue 2

A Statistical Model of Friction in Economics<263:ASMOFI>2.0.CO;2-3
p. 263-267

Richard N. Rosett

The maximum likelihood method for estimating relationships with limited dependent variables is generalized to include relationships in which the dependent variable, over some finite range, is not related to the independent variables.

Log In To View Full Content